MathSciNet Relay Station
MathSciNet bibliographic data
MR518197 (80e:53062) 53C55 (32F25 53C40)
Bejancu, Aurel On integrability conditions on a CR submanifold. An. Ştiinţ. Univ. "Al. I. Cuza'' Iaşi Secţ. I a Mat. (N.S.) 24 (1978), no. 1, 21–24.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement